Fading evolutions in multidimensional spaces
Abstract
We study fading random evolutions in multidimensional spaces. By reducing multidimensional cases to the one-dimensional case, we calculate the limit distributions of fading evolutions for some semi-Markov media.Downloads
Published
25.11.2010
Issue
Section
Short communications
How to Cite
Pogorui A. О. “Fading Evolutions in Multidimensional Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 11, Nov. 2010, pp. 1577–1582, https://umj.imath.kiev.ua/index.php/umj/article/view/2982.